Über die Erweiterung des Grenzbegriffs.

M. Pasch

Jahresbericht der Deutschen Mathematiker-Vereinigung (1918)

  • Volume: 27, page 232-234
  • ISSN: 0012-0456; 1869-7135

How to cite


Pasch, M.. "Über die Erweiterung des Grenzbegriffs.." Jahresbericht der Deutschen Mathematiker-Vereinigung 27 (1918): 232-234. <http://eudml.org/doc/145554>.

author = {Pasch, M.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {232-234},
title = {Über die Erweiterung des Grenzbegriffs.},
url = {http://eudml.org/doc/145554},
volume = {27},
year = {1918},

AU - Pasch, M.
TI - Über die Erweiterung des Grenzbegriffs.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1918
VL - 27
SP - 232
EP - 234
UR - http://eudml.org/doc/145554
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.